# SDR SWAA2013050215463

- Difficulty date: April 10, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 54,699 hours, 33,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME CRACKED AT SECOND LOWER FASTENER HOLE.  REPAIRED FRAME IAW EA.
